# SDR USAA2012110500016

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 3,662 hours, 1,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C0973
- Condition: Low Pressure
- Location: L1 Door
- Part time: 3,662 hours, 1,211 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DISPLAYED MESSAGE TO CHECK SLIDE PRESSURE AT L1 DOOR.  REMOVED AND REPLACED DOOR L1 SLIDE ASSEMBLY.
